This paper is devoted to the study of rational approximations of the ratio , where and are the real period and real quasi-period, respectively, of the elliptic curve . Using monodromy principle for hypergeometric function in the logarithm case we obtain rational approximations of with and we shall find new measures of irrationality, both in the archimedean and non archimedean case.
Marc HUTTNER. Tapani MATALA-AHO. "Diophantine approximations for a constant related to elliptic functions." J. Math. Soc. Japan 53 (4) 957 - 974, October, 2001. https://doi.org/10.2969/jmsj/05340957